Illinois Journal of Mathematics

A formula for Ramanujan's $\tau$-function

Douglas Niebur

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 3 (1975), 448-449.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050746

Mathematical Reviews number (MathSciNet)
MR0382171

Zentralblatt MATH identifier
0301.10025

Subjects
Primary: 10D05

Citation

Niebur, Douglas. A formula for Ramanujan's $\tau$-function. Illinois J. Math. 19 (1975), no. 3, 448--449. https://projecteuclid.org/euclid.ijm/1256050746


Export citation